# SDR CA981109024

- Difficulty date: October 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 150M
- Engine: Cont O200A
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 04102381
- Condition: Cracked
- Location: Cabin
- Part time: 12,790 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL INSPECTION, A CRACK WAS FOUND IN THE FLOOR PANEL UNDER THE COPILOT'S SEAT TRACK VERY AFT POSITION. CRACK WAS PARALLEL TO THE END OF THE SEAT TRACK AND THEN RUNS FORWARD ON BOTH SIDES.  CRACK ALSO FOUND UNDER THE INBOARD SEAT TRACK POSITION.
